A topology on a ring part of IS-algebra

Document Type : Research Paper


1 Department of Mathematics, College of Education for Pure Science,Ibn Al-Haithem, University of Baghdad, Baghdad, Iraq

2 Department of Mathematics, College of Education for Pure Science,University of Karbala, Karbala, Iraq


We give a topology on a ring part of IS-algebra, by define prime ideals of a commutative ring part of IS-algebra and study some of its properties.


[1] E. Eslami and F. Kh. Haghani, Pure filters and stable topology on BL-algebras, Kybernetika, 45 (2009) 491–506.
[2] Y. Imai and K. Iseki, On axiom systems of propositional calculi, XIV,Proc. Japan Acad. Ser A. Math. Sci. 42 (1966) 19–22.
[3] K. Iseki, On BCI-algebras, Math. Sem. Notes, 8 (1980) 125–130.
[4] Y. Jun and S. M. Hong, BCI-semigroups, Honam Math. J. 15(1) (1993) 59–64.
[5] Y. Jun, Roh E. H. and X. L. Xin, I-ideals generated by a set in IS-algebras, Bull Korean Math. Soc. 35 (1998) 615–624.
[6] F. Kareem, R. D. Ali and S. M. Mostafa, Fuzzy topological spectrum of a KU-algebra, Mater. Sci. Eng. (2019) 571 012015.
[7] S. M. Mostafa and F. F. Kareem, A topology spectrum of a KU-algebra, J. New Theo. 5 (2015) 78–91.
[8] T. Roudbari and N. Motahari, A topology on BCK-modules via prime sub-BCK-modules, J. Hyper Struct. 1 (2012) 24–30.
[9] K. Venkateswarlu and B. V. N. Murthy, Spectrum of Boolean like semi ring, Int. J. Math. Sci. Appl. 1 (2011).
[10] Y. Wenqi, Two rings in IS-algebras, Proc. Fifth Int. Conf. Number Theory and Smarandache Notions, (2009) 98–101.
Volume 12, Issue 2
November 2021
Pages 843-848
  • Receive Date: 02 March 2021
  • Revise Date: 20 April 2021
  • Accept Date: 06 May 2021